# SDR CALA2014062300798

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 47,792 hours, 16,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-04716 FRAME CRACKED AIR CONDITION OUTLET EXTRUSION SUPPORT BRACKET AREA, STATION 440L, BETWEEN STRINGER 8 - 9.  TRIMMED OUT DAMAGED AREA & INSTALLED FRAME REPAIR TWO PIECES AT AIR CONDITION OUTLET EXTRUSION SUPPORT BRACKET AREA, STATION 8L - 9L IAW EA 5310-04716 REV G.
